A theorem on triangular numbers

Stolt, B.

Portugaliae mathematica (1957)

  • Volume: 16, Issue: 1, page 3-5
  • ISSN: 0032-5155

How to cite


Stolt, B.. "A theorem on triangular numbers." Portugaliae mathematica 16.1 (1957): 3-5. <http://eudml.org/doc/114779>.

author = {Stolt, B.},
journal = {Portugaliae mathematica},
keywords = {triangular numbers; representation as sum of four triangular numbers},
language = {eng},
number = {1},
pages = {3-5},
publisher = {Sociedade Portuguesa de Matemática},
title = {A theorem on triangular numbers},
url = {http://eudml.org/doc/114779},
volume = {16},
year = {1957},

AU - Stolt, B.
TI - A theorem on triangular numbers
JO - Portugaliae mathematica
PY - 1957
PB - Sociedade Portuguesa de Matemática
VL - 16
IS - 1
SP - 3
EP - 5
LA - eng
KW - triangular numbers; representation as sum of four triangular numbers
UR - http://eudml.org/doc/114779
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.